A note on the existence of the weak capacity for channels with arbitrarily varying channel probability functions and its relation to Shannon's zero error capacity

Ahlswede R (1970)
The annals of mathematical statistics 41(3): 1027-1033.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Erscheinungsjahr
1970
Zeitschriftentitel
The annals of mathematical statistics
Band
41
Ausgabe
3
Seite(n)
1027-1033
Page URI
https://pub.uni-bielefeld.de/record/1781084

Zitieren

Ahlswede R. A note on the existence of the weak capacity for channels with arbitrarily varying channel probability functions and its relation to Shannon's zero error capacity. The annals of mathematical statistics. 1970;41(3):1027-1033.
Ahlswede, R. (1970). A note on the existence of the weak capacity for channels with arbitrarily varying channel probability functions and its relation to Shannon's zero error capacity. The annals of mathematical statistics, 41(3), 1027-1033.
Ahlswede, R. (1970). A note on the existence of the weak capacity for channels with arbitrarily varying channel probability functions and its relation to Shannon's zero error capacity. The annals of mathematical statistics 41, 1027-1033.
Ahlswede, R., 1970. A note on the existence of the weak capacity for channels with arbitrarily varying channel probability functions and its relation to Shannon's zero error capacity. The annals of mathematical statistics, 41(3), p 1027-1033.
R. Ahlswede, “A note on the existence of the weak capacity for channels with arbitrarily varying channel probability functions and its relation to Shannon's zero error capacity”, The annals of mathematical statistics, vol. 41, 1970, pp. 1027-1033.
Ahlswede, R.: A note on the existence of the weak capacity for channels with arbitrarily varying channel probability functions and its relation to Shannon's zero error capacity. The annals of mathematical statistics. 41, 1027-1033 (1970).
Ahlswede, Rudolf. “A note on the existence of the weak capacity for channels with arbitrarily varying channel probability functions and its relation to Shannon's zero error capacity”. The annals of mathematical statistics 41.3 (1970): 1027-1033.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:36Z
MD5 Prüfsumme
a0384fd72655ece4c78532563fdf9a5b

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar